# SDR SWAA2025123046232

- Difficulty date: November 26, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N8518R
- Make and model: Boeing 737-8H4
- Aircraft serial: 63593
- Aircraft time: 29,569 hours, 14,824 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663, FWD OF RT A/C BAY.  APPROXIMATE RBL 9, VAPOR BARRIER ATTACH ANGLE CRACKED AT FIRST FASTENER INBD OF THE SILICONIZED FLEX SEAL. HFEC VERIFIED.   REMOVED BS 663 RT A/C BAY VAPOR BARRIER ATTACH ANGLE IAW SRM 57-10-10-2R-5 AND SRM 51-40-02.  COMPLIED WITH NDT OF HOLES COMMON TO FUEL TANK UPPER ATTACH ANGLE IAW NDT MANUAL PART 6; 51-00-00 FIG. 16. 1EA. FAULT FOUND.   LOCATE & DRILLED NEW BS 663 RH VAPOR BARRIER ATTACH ANGLE IAW SRM 51-40-05.   INSTALLED TANK FASTENERS COMMON TO THE VAPOR BARRIER ATTACH ANGLE IAW SRM 51-40-02, & SRM 57-10-10-2R-5, AND EA 25-157-03361.
